Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 8, Pages 1260–1263 (Mi zvmmf4146)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Method for finding effective equilibrium situations in $n$-person differential games

E. M. Konurbaev

Moscow

Full text: PDF file (569 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:4, 190–192

Bibliographic databases:

UDC: 517.977.8
MSC: Primary 91A23; Secondary 91A24, 91A99, 91A10
Received: 15.02.1984
Revised: 28.06.1984

Citation: E. M. Konurbaev, “Method for finding effective equilibrium situations in $n$-person differential games”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985), 1260–1263; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 190–192

Citation in format AMSBIB
\Bibitem{Kon85}
\by E.~M.~Konurbaev
\paper Method for finding effective equilibrium situations in $n$-person differential games
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 8
\pages 1260--1263
\mathnet{http://mi.mathnet.ru/zvmmf4146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807356}
\zmath{https://zbmath.org/?q=an:0591.90103}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 4
\pages 190--192
\crossref{https://doi.org/10.1016/0041-5553(85)90166-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4146
  • http://mi.mathnet.ru/eng/zvmmf/v25/i8/p1260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Mamedov, “The Pareto-optimality of Nash equilibrium in dynamic controlled systems with conflict”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 16–24  mathnet  crossref  mathscinet  zmath
    2. M. B. Mamedov, “Investigation of unimprovable equilibrium situations in nonlinear conflict-controlled dynamical systems”, Comput. Math. Math. Phys., 44:2 (2004), 289–297  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022